# SDR AALA20180401003

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 11,631 hours, 3,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR CYLINDER PRESSURE LOW. MAINTENANCE SERVICED THE R3 DOOR TO PROPER PRESSURE IAW AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
